# SDR ASOA05899

- Difficulty date: October 6, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 387
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE SEAT TRACKS, BETWEEN FRAME 36-40, AT RBL 8, WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACKS, BETWEEN FS 36-39, IAW ASA EO 72-53-0190, AND REPLACED THE SEAT TRACKS BETWEEN FS 36-39 IAW ASA EO 72-53-0192.  (M)
